Login
Password

Forgot your password?

What The Docs DON'T Tell You About Topamax

By Edited Nov 13, 2013 1 0

Whats Up Doc?

What is it that I don't know? You can sit and ask yourself the question, but doctors don't tell you the downside to an item they're trying to sell you. Sure, doctors are here to help, that's why we go. They're also there to make a buck, that's why they work! Coming straight from a user, I'll tell you everything you need to know about this medicine.

Do you like soft drinks? Not for long! Users of this medication tend to get to where the carbonation doesn't affect them! They can't taste it. Drinks seem "flat", in other words just plain gross. Now this may not seem like a big deal, no. Would I sacrifice my soft drinks because of the horrible migraines I get? OF COURSE! The side effects get much more serious, don't you think the docs would mention them?

With your sudden change of taste, there is also a sudden change of appetite. Users tend to lose weight, and FAST. When I was 14 years old and had just started the medicine, I lost 68 pounds in 2 months. I was overweight to begin with, then I was underweight! Now, the doctor did tell me I would have a change in appetite, but he said it would not affect my eating habits. I should eat 6 small meals a day. When you're on Topamax, you're not able. For about the first month of you rapid weight loss, you don't want to eat AT ALL!

While you're loosing all this weight, you'd be surprised to find, you're actually very constipated at this time too. You can go maybe a week without the regular BM (bowel movement) you're suppose to have. You ask how you're loosing so rapidly when you have so much waste stored up inside of you? You rarely eat, that's how. Going on this medication I recommend you take multi vitamins, calcium, and fish oils. Eat plenty of fiber, too. Fiber one products are great for this. It won't be the daily BM you're suppose to have, but it'll be better.

Cold feet now, huh? Well let me just say, with this medication your hand and feet randomly start to tingle. Almost as if they were asleep. You can't stop it and you'll find it being VERY annoying. Then it won't just become your hands and feet, it'll turn into a leg, or an arm. It's normal, but it means there is not very much blood circulating to that area. Do you really want that?




Is It Worth It to YOU?

It was obviously worth it to me, like I said. I began taking it when I was 14. Its done great migraine wise. Yes there are a few "kinks". You either find an alternative, because there are plenty out there, or you "roll with the punches". I learned to cope because the alternatives are VERY expensive. Now, I will say this in all seriousness. DO NOT TAKE THIS WHILE PREGNANT. Before? Sure. After? Why not. During? NO! This may cause the baby to have birth defects. I'm telling you now so DO NOT RISK IT! If you are an ity bitty petite thing, find an alternative, you'll wither away to nothing by the time you're through with the medication. If you need a few extra pounds gone, sure it's not the way you wanted to lose it but hey, you can eat WHATEVER and it works. Also' since I began this medicine I HAVE NOT had a migraine. occasional headache yes, no migraines. Just find out if it's worth it to you. Talk to your doctors about everything in this article. TELL THEM you want the truth. They should then tell it to you, you have evidence. I recommend it, but you also have a lot to consider. I don't mean to sound contradicting!!!


Topamax


Advertisement
Advertisement

Comments

Add a new comment - No HTML
You must be logged in and verified to post a comment. Please log in or sign up to comment.

Explore InfoBarrel

Auto Business & Money Entertainment Environment Health History Home & Garden InfoBarrel University Lifestyle Sports Technology Travel & Places
© Copyright 2008 - 2016 by Hinzie Media Inc. Terms of Service Privacy Policy XML Sitemap

Follow IB Health